Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the sum of continuous and Darboux functions


Author: J. Smítal
Journal: Proc. Amer. Math. Soc. 60 (1976), 183-184
MSC: Primary 26A15
MathSciNet review: 0417350
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The sum of a continuous function and a measurable function which maps each interval onto the reals can have a countable range. This is a solution of a problem of Bruckner and Ceder [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A15

Retrieve articles in all journals with MSC: 26A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0417350-1
PII: S 0002-9939(1976)0417350-1
Keywords: Darboux functions
Article copyright: © Copyright 1976 American Mathematical Society